# SDR R61A201703070203

- Difficulty date: March 7, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000168
- Aircraft time: 24,896 hours, 19,496 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Dirty
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR REQUIRES EXCESSIVE FORCE TO ARM AND DISARM. FOUND ARM AND DISARM LATCH TO BE STICKING. REMOVED DIRT AND DEBRIS, CLEANED ARM AND DISARM LATCH IAW CMM 52-11-22. OPS CHECKED GOOD.
